Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 19 found articles
 
 
  A three-parameter generalization of the binomial distribution
 
 
Title: A three-parameter generalization of the binomial distribution
Author: Paul, S. R.
Appeared in: Communications in statistics
Paging: Volume 14 (1985) nr. 6 pages 1497-1506
Year: 1985
Contents: A new three-parameter distribution, a generalization of the binomial, th ebeta-binomial (BB) and the correlated binomial (CB) distributions, is derived. Improvement in fit of the new distribution over the BB and the CB distributions has been found for a set of real data
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 19 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands